# SDR FDEA201306011157

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832623
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1340-1350 R3 DOOR LOWER MAIN WEB SILL LOWER SURFACE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02, REV 109.    FOUND EXCEED LIMITS WITH NO SRM ALLOWABLE DAMAGE.  WEB REMOVED IAW SRM 51-40-02, REV 109.  NEW WEB FABRICATED IAW DWG 146N8326, SHT 1, REV C AND INSTALLED IAW DWG 146N8322, SHT 1, REV F.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
